Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Side effects steroid jabs - shaky and faint?

(4 Posts)
April2013 Fri 19-Feb-16 09:10:35

Anyone else had this? Before the jabs was fairly able to get on with things but since have been all over the place, shaky, lightheaded, exhausted etc. Midwives say there are no side effects though??? It is 3 days since the last jab and doesn't seem to be shifting, will it last a week or so? I saw online they are effective up to 7 days afterwards in terms of helping the baby's lungs. I'm 34 weeks.

TheCatsMeow Fri 19-Feb-16 09:32:43

I had that. I can't remember how long it lasted for, but it was very unpleasant.

Junosmum Fri 19-Feb-16 17:53:13

They have a significant impact on blood sugars so yes, they can make you feel really unwell.

SueGeneris Fri 19-Feb-16 17:55:41

Yes, I had them at that stage and felt awful and was also told there were no side effects. I also got a rash.

The second round weren't so bad though and my DC3 born at 37 weeks had no trouble breathing.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now